# SDR SWAA2022032948973

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,778 hours, 33,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: D-Ring
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN TIE DOWN FITTING CORRODED STA 438 LBL 18. / REMOVED AND INSTALLED NEW FWD CARGO TRACK TIE-DOWN AT LBL 18.24' FROM STA. 400 TO STA. 500D IAW SRM 51-40-02. SEE WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS OF WORK PERFORMED.
